# SDR CALA2019062211000

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 CLEAT ST41R-42R HAS CORROSION. REF HAECO LCQ NR 9 293166. GENERATED BY N078625. REMOVED AND REPLACED 1EA CORRODED CLEAT IN THE FWD CARGO COMP AT FR32 STR 41R-42R IAW AIRBUS A320 SRM 51-72-11-911-002. PERFORME D BY MECH V914965 AND INSP BY N078625. SDR ITEM.
